BibTeX record journals/tcs/Uchimura84

download as .bib file

@article{DBLP:journals/tcs/Uchimura84,
  author    = {Keisuke Uchimura},
  title     = {Truncations of Infinite Matrices and Algebraic Series Associated with
               Some {CF} Grammars},
  journal   = {Theor. Comput. Sci.},
  volume    = {31},
  pages     = {227--261},
  year      = {1984},
  url       = {http://dx.doi.org/10.1016/0304-3975(84)90035-5},
  doi       = {10.1016/0304-3975(84)90035-5},
  timestamp = {Wed, 07 Sep 2011 12:13:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Uchimura84},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}